# SDR HNAA2023031000069

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 41,689 hours, 38,000 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

CAME TO AIRCRAFT AND POWERED IT UP WITH APU. DID FIRE DETECTION TEST, BAG LIGHT REMAINED ON.  DID FIRE DETECT AGAIN AGAIN, LIGHT REMAINED ON.  TOLD FIRST OFFICER TO CHECK PEEP HOLE, TOLD FIRST OFFICER TO LOOK AT BAG BAY.  1ST OFFICER SAID IT LOOKED LIKE SMOKE IN BAG BAY, EXTINGUISHING BOTTLE PUSHED, MADE CALL TO CFR.
